On metric groupoids and their completions

Conkling, Randall; Ellis, David

Portugaliae mathematica (1953)

  • Volume: 12, Issue: 3, page 99-103
  • ISSN: 0032-5155

How to cite


Conkling, Randall, and Ellis, David. "On metric groupoids and their completions." Portugaliae mathematica 12.3 (1953): 99-103. <http://eudml.org/doc/114717>.

author = {Conkling, Randall, Ellis, David},
journal = {Portugaliae mathematica},
keywords = {group theory},
language = {eng},
number = {3},
pages = {99-103},
publisher = {Sociedade Portuguesa de Matemática},
title = {On metric groupoids and their completions},
url = {http://eudml.org/doc/114717},
volume = {12},
year = {1953},

AU - Conkling, Randall
AU - Ellis, David
TI - On metric groupoids and their completions
JO - Portugaliae mathematica
PY - 1953
PB - Sociedade Portuguesa de Matemática
VL - 12
IS - 3
SP - 99
EP - 103
LA - eng
KW - group theory
UR - http://eudml.org/doc/114717
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.